Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Why my complexion is getting darker and hair thinner. Looking for proper remedies?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions

I am 25 years old( female). Got married a two months back . These days im observing that my complexion is becoming more dark. Usually my complexion is Dusty colour , but now it turned out to be dark . can you tell me the reason for this change and also the safety mesures to be followed . And the other problem is that my hair has becoming thin these days. Can you also please provide a solution for this.

I have gone for Thyroid test , the result is positive and dont have even Thyroid also . I feel the reasonmight be any other harmonal -imbalance. please clarify me.

If i try any home -made remedies, the results is very less and it stays for no more than 15 minutes.
Started taking much of fruits in my food for the last 15 days. Have not seen much rsults but a littele better than before . Still i haven't retained my original complexion. Please help me out.

Thanks in Advance,
Posted Sun, 7 Oct 2012 in Skin Hair and Nails
Answered by Dr. Sudarshan 1 hour later

Thanks for writing in.

The reason for darkening of complexion is sunexposure mostly.

More sunexposure can lead to tanning and darkening of complexion.

Please use physical protection in form umbrellas , scarfs etc while going out.

Also please use good quality sunscreen lotion like neutrogena with SPF of 50.

Apply sunscreen religiously everyday after bathing whether or not you are going out.

If you are out please apply it again after 4 hours.

You can also use a cream called kojivit at night time over face .It will lighten the XXXXXXX gradually.

For Hair you need to certain blood test like hemoglobin and RFT.
Thyroid test you have undergone is it POSITIVE or NEGATIVE.
Positive means levels are out of range and you have thyroid disease.
Negative means you dont have disease and levels are normal.

Also stress can cause hair fall.

Please continue the good diet with fruits and lemon juice everyday.
Vitamin C helps in lightening skin and strengthening hair.

Take some multivitamin supplements containing Iron and biotin.It will strengthen hair.Take one cap daily.

Hope this helps.
If you need any further clarification do let me know.

Above answer was peer-reviewed by
Follow-up: Why my complexion is getting darker and hair thinner. Looking for proper remedies? 38 minutes later

Thanks for your kind reply.
Actually i wont go out in the sun in general. I dont think it is the reason for my tanning. And I dont have thyroid , result is negative.

I feel the change is from XXXXXXX , not lke sun exposure or some thing.
And about hemoglobin test and all i have enough of Hemoglobin even.

And forgot to mention , i put up weight around 10 kgs in an year.

Any other reason for this .

Thanks ,
Answered by Dr. Sudarshan 1 hour later
Hi again,

Tanning can occur even if you stay indoors from reflected sun light.

Also weight gain like 10 kg in a year may occur from insulin resistence .
Which can also cause darkening.
Fasting and postmeal sugar levels and fasting insulin level may
be required to detect this.

Add a lot of vitamin c to diet or take tab limcee twice daily.

It will help in skin lightening.

Hope this helps.


Above answer was peer-reviewed by
Follow-up: Why my complexion is getting darker and hair thinner. Looking for proper remedies? 23 minutes later
Hi ,

Thanks for your suggestion XXXXXXX

may be what you said here is true , because a few days back , i mean an year and a half or so , i used to skip my breakfast for almost 3-6 months.
May be that could be the reason.

I will try this limcee tab and i hope it wil cure and set the things right.

And a final , will there be any side effects for this tab ?
And do i need to take any other course along with this tab ?

Thanks & Regards,

Answered by Dr. Sudarshan 2 hours later
Hi again.

Limcee is vitamin c .it has no side effects.take it after meals.

Nothing to be taken with it.

Hope this helps.

If you are satisfied with answer please accept it and rate it the end.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor